Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 1, Pages 146–153 (Mi zvmmf200)  

This article is cited in 4 scientific papers (total in 4 papers)

The Korteweg–de Vries equation in a cylindrical pipe

V. A. Rukavishnikov, O. P. Tkachenko

Computer Center, Far East Division, Russian Academy of Sciences, ul. Kim Yu Chena 65, Khabarovsk, 680063, Russia

Abstract: A mathematical model of nonlinear wave propagation in a pipeline is constructed. The Korteweg–de Vries equation is derived by determining asymptotic solutions and changing variables. A particular solution to the model equations is found that has the fluid velocity function in the form of a solitary wave. Thus, the class of nonlinear fluid dynamics problems described by the KdV equation is expanded.

Key words: nonlinear waves, hydroelastic vibration propagation in pipelines, mathematical model, Korteweg–de Vries equation, numerical solution method.

Full text: PDF file (1072 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:1, 139–146

Bibliographic databases:

UDC: 519.63
Received: 30.03.2007

Citation: V. A. Rukavishnikov, O. P. Tkachenko, “The Korteweg–de Vries equation in a cylindrical pipe”, Zh. Vychisl. Mat. Mat. Fiz., 48:1 (2008), 146–153; Comput. Math. Math. Phys., 48:1 (2008), 139–146

Citation in format AMSBIB
\Bibitem{RukTka08}
\by V.~A.~Rukavishnikov, O.~P.~Tkachenko
\paper The Korteweg--de Vries equation in a~cylindrical pipe
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 1
\pages 146--153
\mathnet{http://mi.mathnet.ru/zvmmf200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2426447}
\zmath{https://zbmath.org/?q=an:05282410}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 1
\pages 139--146
\crossref{https://doi.org/10.1007/s11470-008-1010-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43249083016}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf200
  • http://mi.mathnet.ru/eng/zvmmf/v48/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rukavishnikov, O. P. Tkachenko, “Effect of the pipe curvature on internal elastic wave propagation”, Comput. Math. Math. Phys., 50:11 (2010), 1886–1894  mathnet  crossref  mathscinet  adsnasa  isi
    2. V. A. Rukavishnikov, O. P. Tkachenko, “Numerical analysis of the mathematical model of hydroelastic oscillations in a curved pipeline”, Math. Models Comput. Simul., 3:4 (2011), 508–516  mathnet  crossref  mathscinet
    3. Tkachenko O., “Construction of the Mathematical Model of Complex Pipeline with Variable Geometry”, 15Th International Scientific Conference Underground Urbanisation as a Prerequisite For Sustainable Development, Procedia Engineering, 165, ed. Alpatov S. Prentkovskis O. Sterling R. Kaliampakos D., Elsevier Science BV, 2016, 1261–1274  crossref  isi  scopus
    4. Rukavishnikov V.A. Tkachenko O.P., “Numerical modeling of the fluid-filled pipelines in viscous medium”, INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2015 (ICNAAM 2015) (Rhodes, Greece, 22?28 September 2015), AIP Conference Proceedings, 1738, ed. Simos T. Tsitouras C., Amer Inst Physics, 2016, 030036  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:381
    Full text:132
    References:39
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021